Yuecai Han
Title
Cited by
Cited by
Year
Maximum principle for backward doubly stochastic control systems with applications
Y Han, S Peng, Z Wu
SIAM Journal on Control and Optimization 48 (7), 4224-4241, 2010
562010
Invariant tori in Hamiltonian systems with high order proper degeneracy
Y Han, Y Li, Y Yi
Annales Henri Poincaré 10 (8), 1419-1436, 2010
432010
Degenerate lower-dimensional tori in Hamiltonian systems
Y Han, Y Li, Y Yi
Journal of Differential Equations 227 (2), 670-691, 2006
392006
Periodic solutions of Fokker–Planck equations
F Chen, Y Han, Y Li, X Yang
Journal of Differential Equations 263 (1), 285-298, 2017
162017
Maximum principle for general controlled systems driven by fractional Brownian motions
Y Han, Y Hu, J Song
Applied Mathematics & Optimization 67 (2), 279-322, 2013
162013
Stochastic maximum principle for delayed backward doubly stochastic control systems
J Xu, Y Han
J. Nonlinear Sci. Appl 10, 215-226, 2017
102017
Persistence of lower-dimensional hyperbolic invariant tori for generalized Hamiltonian systems
B Liu, W Zhu, Y Han
Journal of mathematical analysis and applications 322 (1), 251-275, 2006
92006
Arnold’s theorem on properly degenerate systems with the Rüssmann nondegeneracy
H Yuecai, L Yong
Science in China Series A: Mathematics 48 (12), 1656-1669, 2005
42005
Non-existence criteria for Laurent polynomial first integrals
S Shi, Y Han
Electronic Journal of Qualitative Theory of Differential Equations 2003 (6 …, 2003
42003
A closed-form pricing formula for variance swaps under MRG–Vasicek model
Y Han, L Zhao
Computational and Applied Mathematics 38 (3), 1-17, 2019
12019
Stochastic linear quadratic optimal control problem for systems driven by fractional Brownian motions
Y Han, Y Sun
Optimal Control Applications and Methods 40 (5), 900-913, 2019
12019
Asian Option Pricing under an Uncertain Volatility Model
Y Han, C Liu
Mathematical Problems in Engineering 2020, 2018
12018
Mild solution to parabolic Anderson model in Gaussian and Poisson potential
Y Han, L Zhang
Journal of Mathematical Physics 54 (10), 103503, 2013
12013
Pricing double volatility barriers option under stochastic volatility
Y Han, C Liu, Q Song
Stochastics, 1-21, 2020
2020
Maximum Principle of Discrete Stochastic Control System Driven by Both Fractional Noise and White Noise
Y Han, Z Li
Discrete Dynamics in Nature and Society 2020, 2020
2020
Exit problems as the generalized solutions of Dirichlet problems
Y Han, Q Song, G Wang
SIAM Journal on Control and Optimization 57 (4), 2392-2414, 2019
2019
Pricing perpetual timer option under the stochastic volatility model of Hull–White
J Zhang, X Lu, Y Han
The ANZIAM Journal 58 (3-4), 406-416, 2017
2017
CONTROLLABILITY OF THE KORTEWEG-DE VRIES-BURGERS EQUATION
H Zhou, Y Han
Journal of Applied Analysis & Computation 6 (1), 207-215, 2016
2016
Existence of time-periodic weak solutions to the stochastic Navier-Stokes equations around a moving body
F Chen, Y Han
Journal of Mathematical Physics 54 (12), 123101, 2013
2013
具积分边值条件解的存在性
李映红, 刘冬, 韩月才
吉林大學學報 (理學版) 48 (3), 409-410, 2010
2010
The system can't perform the operation now. Try again later.
Articles 1–20